# SDR NACA20010023

- Difficulty date: May 15, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug DC-6A
- Aircraft serial: 44596
- Aircraft time: 33,136 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE STA 260 STRINGER 14, SKIN SURFACE CORROSION (SKIN APPEARS TO BE LIFING).  OPENED UP DAMAGED AREA, CLEANED OUT CORROSION, REMOVED DAMAGED SKIN SECTION.  ACID ETCHED AND ALODINED IAW DC-6 MM SRM.  FABBED FILLER AND DOUBLER USING 2024-T3 .040 ALUMINUM, PRIMED, PAINTED AND INSTALLED WITH AN470AD-4 RIVETS, RESTORED FINISH.
